Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering with juvenile arthritis, Chron's disease, has profuse sweating, on various medicines, negative blood cultures. What is the cause?

I have a 34 year old disabled daughter. she has got quite a few problems Juvenile arthitis, and chrones disease ae the main two. For the past 2 months she is loosing so much body fluid in bed, that I have to put a puppy pad on her pillow and a towel on the top. The other night the sweat went staight through the pillow. She has had blood cultures done and they ae negative. she has been in hospital but they just dimiss it. Surely we can go to see a specialist of some sort so her life can be more comfortable. She is on loads of meds. to many to write. Is it possible she is on too much? I really would appreciate some help in this matter
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your daughter, looking to the given history here I could say that anemia need to be ruled out, and for that you have to discus this with her physician, the complete blood count is necessary here, hope this information helps you have nice day.
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor